# SDR F3LA2022070500070

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N358FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09068
- Aircraft time: 8,694 hours, 3,839 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Part number: D2902083800000
- Part serial: NA
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:REFERENCE LP 277359 ITEM 1; HYD Y RSVR LO LVL Y ENG 2 PUMP LO PR Y SYS LO PR ECAM YELLOW HYD FLUID LEVEL IS NIL
CORRECTIVE ACTION: PERFORMED INSPECTION OF ENG 2 PYLON FOUND SOURCE OF LEAK. REMOVED AND REPLACED PRESS ASSY P/N D2902083800000, REF AMM 29-13-49-400-812-A, SERVICED YELLOW HYD RES REF AMM 12-12-29-611-001, PERFORMED OPS TEST OF YELLOW HYD SYSTEM REF AMM 29-3-00-710-002. ALL TEST OK AT THIS TIME. NO FURTHER DEFECTS NOTED.
